Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have diarrhea, cramps, no improvement after taking Diclocamine and Lovasin. What could it be?

Hello. I am 29 years old and female. For 2 straight weeks now i have had diarrhea everytime i eat. And im up moat of the night and have missed several days of work because of it. I ve been twice now to the doctor who has given me diclocamine and lovasin. Neither helps the painful cramping or the diarrhea. They just keep saying it s a stomach virus. But im the only one around me with these symptoms. And there is one adult and 4 kids here. What else could it be? Any suggestions on tests i should ask to have done?
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, it seems that you are having infection of the gastrointestinal tract and needs medical management.

You should get your stool examined for any infection or parasitic infestation.

I would advise that you should take an antacid like Omeprazole 40mg once a day before meals along with an antibiotic like Ciprofloxacin 500mg twice daily along with Metronidazole 400 mg thrice daily.
A probiotic will have added benefits.
Some of these medicines are prescription drugs and you can contact your doctor for it.

I hope this is helpful to you.
Answered: Thu, 26 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor